Advanced search
1 file | 758.62 KB

A substitution error leading to central anticholinergic syndrome

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 758.62 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyne, Pauline, Karl Logghe, and Filip Roelens. 2015. “A Substitution Error Leading to Central Anticholinergic Syndrome.” In Canadian Society of Pharmacology and Therapeutics, Annual Meeting, Abstracts.
APA
De Bruyne, P., Logghe, K., & Roelens, F. (2015). A substitution error leading to central anticholinergic syndrome. Canadian Society of Pharmacology and Therapeutics, Annual meeting, Abstracts. Presented at the 2015 Annual meeting of the Canadian Society of Pharmacology and Therapeutics (CSPT).
Vancouver
1.
De Bruyne P, Logghe K, Roelens F. A substitution error leading to central anticholinergic syndrome. Canadian Society of Pharmacology and Therapeutics, Annual meeting, Abstracts. 2015.
MLA
De Bruyne, Pauline, Karl Logghe, and Filip Roelens. “A Substitution Error Leading to Central Anticholinergic Syndrome.” Canadian Society of Pharmacology and Therapeutics, Annual Meeting, Abstracts. 2015. Print.
@inproceedings{6858980,
  articleno    = {abstract 49},
  author       = {De Bruyne, Pauline and Logghe, Karl and Roelens, Filip},
  booktitle    = {Canadian Society of Pharmacology and Therapeutics, Annual meeting, Abstracts},
  language     = {eng},
  location     = {Toronto, ON, Canada},
  title        = {A substitution error leading to central anticholinergic syndrome},
  year         = {2015},
}